# SDR UIEA202007271577

- Difficulty date: July 19, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,589 hours, 17,703 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3209954
- Part serial: 1034
- Condition: Warning Message
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FWD EQUIP VALVE EICAS AFTER ENGINE START, MOVED SWITCH TO STAND BY MSG DID NOT CLEAR.  REMOVED AND REPLACED OVERBOARD EXHAUST VALVE IAW AMM 21-58-05.
